Show simple item record

dc.contributor.authorOgundare, Babatunde S. ( Orcid Icon 0000-0001-9053-9242 )
dc.date.accessioned2021-07-14T15:30:25Z
dc.date.available2021-07-14T15:30:25Z
dc.date.issued2006-01-11
dc.identifier.citationOgundare, B. S. (2006). Boundedness of solutions to fourth order differential equations with oscillatory restoring and forcing terms. Electronic Journal of Differential Equations, 2006(06), pp. 1-6.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13879
dc.description.abstract

This article concerns the fourth order differential equation

x(iv) + ⍺x‴ + bx″ + g(x′) + h(x) = p(t).

Using the Cauchy formula for the particular solution of non-homogeneous linear differential equations with constant coefficients, we prove that the solutions and its derivatives up to order three are bounded.

dc.formatText
dc.format.extent6 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectFourth order differential equationen_US
dc.subjectBounded solutionen_US
dc.subjectOscillatory solutionen_US
dc.subjectRestoring and forcing termsen_US
dc.titleBoundedness of solutions to fourth order differential equations with oscillatory restoring and forcing termsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record